# SDR FDEA201005081491

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK FROM FR 62 TO FR 65,TRACK 5 LT HAS CORROSION ON INBD   FLANGE.  REMOVED LEVEL 1 CORROSION.  CUT OUT DAMAGED SECTION OF SEAT TRACK BETWEEN FR 62 AND 12 INCHES AFT OF FR 65 AND INSTALLED SEAT TRACK SPLICE REPAIR AT TRACK NR 5 LT IAW SRM 53-10-16, FIG 208, PAGE 247/248.
